Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 232541, 8 pages
http://dx.doi.org/10.1155/2014/232541
Research Article

Convergence Theorem for Equilibrium and Variational Inequality Problems and a Family of Infinitely Nonexpansive Mappings in Hilbert Space

Department of Mathematics and Information Sciences, Langfang Teachers College, Langfang, Hebei 065000, China

Received 1 January 2014; Accepted 28 February 2014; Published 7 April 2014

Academic Editor: Li Wei

Copyright © 2014 Zhou Yinying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hui-ying Hu, and Lu-chuan Ceng, “A hybrid iterative method for a common solution of variational inequalities, generalized mixed equilibrium problems, and hierarchical fixed point prob,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Suwicha Imnang, Suthep Suantai, and Theeradet Kaewong, “Iterative algorithm for solving the new system of generalized variational inequalities in Hilbert spaces,” International Journal of Pure and Applied Mathematics, vol. 110, no. 1, pp. 193–209, 2016. View at Publisher · View at Google Scholar